# SDR CALA2021101801909

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 64,082 hours, 21,821 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 111A111125
- Condition: Cracked
- Location: Rbl 40-45.64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 40 TO RBL 45.64 (BETWEEN WL 200.6 AND 192.0) CRACK LENGTH : 0787" STA 663. (REF AAR NR 9635556) ACCOMPLISHED REPAIR AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 40 TO RBL 45.64 (BETWEEN WL 200 AND 192) STA 663 IAW B737-800 SRM 57-10-10-2R-3 FIGURE 204. ADD EMP:V913144
